Experimental mRNA technology could soon result in a massive wave of youth illness and death parents must be made aware of how dangerous adverse reactions can be
Source: Kelen McBreen
According to social media posts from the family and an obituary web page, a 13-year-old boy from New Jersey suddenly died from a heart attack on January 4, 2022, just seven months after his second Covid shot.
A June 6, 2021, Facebook post from the child’s mother, Jennifer O’Brien, shows him giving a thumbs up from a doctor’s office along with the caption, “Sec shot done.” https://www.facebook.com/plugins/post.php?href=https%3A%2F%2Fwww.facebook.com%2Fjennifer.odrain%2Fposts%2F10223050626806106&show_text=true&width=500
Fast-forward less than seven months and Jennifer’s husband Trent wrote in a now-deleted Facebook post, “Dear family and friends. Our son Jack had an unexplained cardiac arrest on New Year’s Eve shortly after the ball dropped while playing with his friends.”
“He is on life support at Children’s Hospital in Philadelphia,” the father continued. “Jennifer and I have been by his side, holding his hand and praying for healing and hope. The outpouring of support has truly been what is keeping us going. I love you all and please pray for our son. God help us.”
Days later, Jack tragically passed away.
His obituary page reads, “Jack will always be remembered for his big heart, love of learning, and loyalty to family and friends. He was extremely bright; he attended Voorhees Middle School and was a part of the Science Olympiad Organization. Jack enjoyed playing the saxophone and practiced at the NJ School of Music in Medford. He loved the outdoors; hiking, camping, and fishing were some of his favorite activities. Jack loved game nights playing monopoly, rummy 500, or watching a good movie but most of all it was the time he spent with his family and friends that he treasured the most.”
According to an October 2021 study published in the New England Journal of Medicine, “Males between 16 and 29 years of age have an increased risk of developing heart problems after receiving the second dose of coronavirus vaccines made by Pfizer-BioNTech or Moderna.”
One such heart problem that has been directly attributed to the experimental jabs is myocarditis or the inflammation of the heart.
The CDC admits, “Cases of myocarditis reported to the Vaccine Adverse Event Reporting System (VAERS)external icon have occurred: After mRNA COVID-19 vaccination (Pfizer-BioNTech or Moderna), especially in male adolescents and young adults. More often after the second dose.“
Additionally, the Mayo Clinic states, “The inflammation can reduce the heart’s ability to pump and cause rapid or irregular heart rhythms (arrhythmias). Severe myocarditis weakens the heart so that the rest of the body doesn’t get enough blood. Clots can form in the heart, leading to a stroke or heart attack.“
While Jack’s untimely passing has not been declared a vaccine-related death as of now, an investigation is warranted and the world needs to be made more aware of the horrific adverse reactions the experimental shots can induce.
Infowars reached out to Jennifer O’Brien for comment and has yet to receive a response.